# SDR SIMA200514301

- Difficulty date: May 14, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING AN MBV INSPECTION, MAINTENANCE FOUND THE LEFT OMEGA BEAM AT FRAME 20 CORRODED.  REPAIRED DAMAGED OMEGA BEAM IAW SRM 53-21-10 FIGURE 201.  INSTALLATION OF EXTERNAL ANGLE.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
